# SDR ZZDA2008107

- Difficulty date: May 15, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J0602289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER PAN CORRODED BEYOND LIMITS.  FABRICATED 4 EACH SPLICE 7075 0.040 HEAT TREATED TO 7075 T6 AND INSTALLED AFT CARGO DOOR JAMB LOWER PAN CORROSION REPAIR PER SRM 53-20-15.
